Alert archive / Massachusetts / Red Flag Warnings in 2023
Red Flag Warning 3, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this red flag warning at Apr 11, 2023, 7:09 PM EDT for 5 counties in Rhode Island; 11 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 12, 2023, 10:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2023, 7:09 PM EDT (23:09 UTC)
- In effect from
- Apr 12, 2023, 10:00 AM EDT
- Expired
- Apr 12, 2023, 7:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2828 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
653 WWUS81 KBOX 112309 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 709 PM EDT Tue Apr 11 2023 MAZ002>022-026-121215- /O.EXP.KBOX.FW.W.0002.000000T0000Z-230411T2300Z/ /O.NEW.KBOX.FW.W.0003.230412T1400Z-230412T2300Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA- Northern Middlesex MA- 709 PM EDT Tue Apr 11 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EDT WEDNESDAY FOR MUCH OF MASSACHUSETTS... The National Weather Service in Boston/Norton has issued a Red Flag Warning, which is in effect from 10 AM to 7 PM EDT Wednesday. * AFFECTED AREA...All of Massachusetts except for Nantucket and Martha's Vineyard. * TIMING...Wednesday from 10 am through 7 pm. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 to 25 percent. * TEMPERATURES...Upper 60s to mid 70s. * LIGHTNING...None. * IMPACTS...Very dry conditions and gusty winds will result in potentially critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ CTZ002>004-121215- /O.EXP.KBOX.FW.W.0002.000000T0000Z-230411T2300Z/ /O.NEW.KBOX.FW.W.0003.230412T1400Z-230412T2300Z/ Hartford CT-Tolland CT-Windham CT- 709 PM EDT Tue Apr 11 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EDT WEDNESDAY FOR CONNECTICUT... The National Weather Service in Boston/Norton has issued a Red Flag Warning, which is in effect from 10 AM to 7 PM EDT Wednesday. * AFFECTED AREA...In Connecticut, Hartford, Tolland and Windham. * TIMING...Wednesday from 10 am through 7 pm. * WINDS...Northwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 15 to 25 percent. * TEMPERATURES...In the mid 70s. * LIGHTNING...None. * IMPACTS...Very dry conditions and gusty winds will result in potentially critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ RIZ001>007-121215- /O.EXP.KBOX.FW.W.0002.000000T0000Z-230411T2300Z/ /O.NEW.KBOX.FW.W.0003.230412T1400Z-230412T2300Z/ Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- 709 PM EDT Tue Apr 11 2023 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EDT WEDNESDAY FOR MUCH OF RHODE ISLAND... The National Weather Service in Boston/Norton has issued a Red Flag Warning, which is in effect from 10 AM to 7 PM EDT Wednesday. * AFFECTED AREA...All of Rhode Island except for Block Island. * TIMING...Wednesday from 10 am through 7 pm. * WINDS...Northwest 15 to 25 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * TEMPERATURES...In the lower to mid 70s. * LIGHTNING...None. * IMPACTS...Very dry conditions and gusty winds will result in potentially critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, .or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ For more information from the National Weather Service visit http://weather.gov/box For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
1 follow-up statement
106 WWUS81 KBOX 120606 RFWBOX URGENT - FIRE WEATHER MESSAGE National Weather Service Boston/Norton MA 206 AM EDT Wed Apr 12 2023 MAZ002>022-026-122100- /O.CON.KBOX.FW.W.0003.230412T1400Z-230412T2300Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA- Northern Middlesex MA- 206 AM EDT Wed Apr 12 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR MUCH OF MASSACHUSETTS... * AFFECTED AREA...All of Massachusetts except for Nantucket and Martha's Vineyard. * TIMING...Wednesday from 10 am through 7 pm. * WINDS...Northwest 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...In the mid 60s for Barnstable County, and into the the low to mid 70s elsewhere. * LIGHTNING...None. * IMPACTS...Very dry conditions and gusty winds will result in potentially critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ CTZ002>004-122100- /O.CON.KBOX.FW.W.0003.230412T1400Z-230412T2300Z/ Hartford CT-Tolland CT-Windham CT- 206 AM EDT Wed Apr 12 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR CONNECTICUT... * AFFECTED AREA...In Connecticut, Hartford, Tolland and Windham. * TIMING...Wednesday from 10 am through 7 pm. * WINDS...Northwest 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...In the mid to upper 70s. * LIGHTNING...None. * IMPACTS...Very dry conditions and gusty winds will result in potentially critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ RIZ001>007-122100- /O.CON.KBOX.FW.W.0003.230412T1400Z-230412T2300Z/ Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- 206 AM EDT Wed Apr 12 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR MUCH OF RHODE ISLAND... * AFFECTED AREA...All of Rhode Island except for Block Island. * TIMING...Wednesday from 10 am through 7 pm. * WINDS...Northwest 15 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...In the upper 60s to the mid 70s. * LIGHTNING...None. * IMPACTS...Very dry conditions and gusty winds will result in potentially critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. Any fires that start may spread rapidly and become difficult to extinguish. && $$ For more information from the National Weather Service visit http://weather.gov/box For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this red flag warning went out at Apr 11, 3:55 PM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 11, 3:55 PM EDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
355 PM EDT Tue Apr 11 2023
.SYNOPSIS...
Dry weather with warm afternoons will continue through the remainder
of the work week, but we will need to watch for a backdoor front
bringing locally cooler temperatures Friday afternoon across parts
of eastern Massachusetts. Still mild to warm this weekend in
the interior but turning cooler in eastern New England. Weather
pattern becomes unsettled with increasing risk of showers Sun
into early next week with more seasonable temperatures
returning.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
350 PM Update...
* Quite breezy & unseasonably mild tonight with overnight low temps
only bottoming out in the upper 40s to the middle 50s
After a very mild afternoon...a dry cold front will cross the region
tonight. The airmass behind this front is not cool by any means and
a strong southwest LLJ will become NW behind the front. This will
keep conditions quite breezy with west to southwest wind gusts of 25
to 30 with a few gusts up to 35 mph. These winds will keep temps
quite mild tonight. Low temps will only bottom out in the lower to
middle 50s across the region with a few upper 40s possible in a
couple spots.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Highlights...
* Unseasonably mild & breezy Wed with highs mainly between 70-75
with some upper 70s likely across parts of CT
* Dry with diminishing wind Wed night and lows between 45 and 55
Details...
Wednesday...
Upper trough/cold front passage tonight brings in some cooler air
aloft for Wednesday...mainly across north central and northeast MA.
However...plenty of sunshine coupled with gusty northwest flow and a
very dry super-adiabatic atmosphere will fight this cooling aloft.
Plus...mid level temps do start to warm again during the afternoon.
This should allow high temps Wednesday to recover into the 70 to 75
degree range in many locations. Coolest of those readings with highs
near 70 will be in parts of northeast MA. Across portions of
CT...temps aloft will not really cool aloft so think high temps
probably reach the upper 70s in some of these locales. Bufkit
indicates a well mixed atmosphere with northwest wind gusts of 25 to
35 mph...particularly during the first half of the day.
Wednesday night...
A surface trough will approach the region Wed night...but a bone dry
atmosphere keeps things dry. It will result in boundary layer winds
diminishing/decoupling in spots. So low temps should range from 45
to 55 across the region...with the coolest readings in the typical
low-lying spots that tend to decouple.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights...
* Unseasonably warm Thu/Fri but cooling sea-breezes near the coast
* Still mild to warm this weekend, especially interior, but risk of
a few showers Sun
* Unsettled weather pattern early next week with more seasonable
temps, but still above normal
Thursday and Friday...
Anomalous upper ridge over the Gt Lakes will build into New England
bringing unseasonably warm airmass to SNE both days. However, will
likely be dealing with coastal sea-breezes both days and potentially
a backdoor front Fri which adds a layer of uncertainty to the temp
forecast on Fri in eastern MA.
925 mb temps +20C will support highs into the low/mid 80s Thu away
from the coast, with 70s more likely along the south and east coasts
as cooling sea-breezes develop. Friday forecast is more uncertain,
especially in eastern MA where some of the guidance is indicating a
potential backdoor front. Further inland, we're looking at highs
well into the 80s Fri and not of the questions some locations in the
CT valley could make a run at 90 degrees as airmass moderates.
Elsewhere, we have highs in the low/mid 80s Fri, except 70s near the
coast where sea-breezes are expected. However, if we do get a
backdoor front to move into eastern New Eng, it would result in
considerably cooler temps in eastern MA, possibly falling into the
60s, especially near the coast. Forecast confidence for temps on Fri
is below average across eastern MA and will depend on location of
the backdoor front.
Airmass will be rather dry both days with dewpoints in the 40s to
perhaps lower 50s. Winds are expected to be under 20 mph which will
mitigate the fire weather risk.
Saturday through Tuesday...
The upper ridge breaks down this weekend which will bring cooler
temps, but still fairly mild to warm in the interior with potential
for highs reaching into the 70s both days in the CT valley, but
cooler in eastern New Eng with onshore flow. Looks dry Sat, with
the risk for a few showers Sun.
Notable pattern change into early next week as amplified
trough/upper low approaches from the Gt Lakes with series of
shortwaves rotating through. This will bring increasing risk of
showers Sun night into Mon with additional showers possible Tue. We
remain on the mild side of the upper trough, so while it will be
cooler, temps will remain above normal.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Forecaster
Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
18z TAF Update...
This afternoon and tonight...High Confidence.
VFR. SW wind gusts of 20 to 30 knots will develop by late
afternoon and persist into tonight. LLWS will also be an issue
tonight at some terminals.
Wednesday...High Confidence.
VFR. NW wind gusts of 20 to 30 knots.
Wednesday night...High Confidence.
VFR. Light/Calm SW winds.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Thursday through Sunday/...
Thursday through Thursday Night: VFR. Breezy.
Friday through Saturday: VFR.
Saturday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.
Sunday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Tonight...High Confidence.
Strong westerly LLJ associated with a frontal boundary tonight will
generally result in WSW wind gusts of 25 to 30 knots across most
waters. We maintained marginal Gale Headlines for a period of 35
knots gusts possible across our far southeast outer-waters on the
nose of a 925 mb jet.
Wednesday...High Confidence.
Small craft headlines posted into mid afternoon Wednesday for NW
wind gusts of 20 to 30 knots behind tonight/s cold front. Strongest
of those winds will likely be nearshore...where better mixing will
reside from the heating of the land. Wind gusts should begin to
diminish by mid to late afternoon as pressure gradient starts to
weaken.
Wednesday night...High Confidence.
Weak surface trough approaching from the west will allow winds/seas
to continue to diminish Wed night. Marine Headlines will not be
needed.
Outlook /Thursday through Sunday/...
Thursday through Saturday: Winds less than 25 kt.
Saturday Night through Sunday: Winds less than 25 kt. Slight
chance of rain showers.
&&
.FIRE WEATHER...
345 PM Update...
* Red Flag Warnings will be issued again Wed
In collaboration with our fire weather partners and meteorological
inputs, a new Red Flag Warning will be issued for Wednesday as soon
as the current one expires early this evening. Northwest wind gusts
of 25 to 35 mph are expected Wednesday with minimum afternoon RH
values between 20 and 30 percent with a continued prolonged stretch
of dry weather.
Additional fire weather statements may be needed into Thurs and
Fri as well, as conditions will still be dry but not as gusty as
today and tomorrow. Minimum relative humidities still look to
range from 25-40 percent away from the south coast.
Additional fire weather statements may be needed into Thurs and
Fri as well, as conditions will still be dry but not as gusty as
today and tomorrow. Minimum relative humidities still look to
range from 25-40 percent away from the south coast.
&&
.CLIMATE...
Record High Temperatures for Thursday April 13:
Worcester 86 in 1945
Boston 86 in 1977
Hartford 86 in 1977
Providence 85 in 1945 and 1977
Record High Temperatures for Friday April 14:
Worcester 79 in 1938
Boston 81 in 1945
Hartford 82 in 1941
Providence 83 in 1945
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Red Flag Warning until 7 PM EDT this evening for CTZ002>004.
MA...Red Flag Warning until 7 PM EDT this evening for MAZ002>022-
026.
RI...Red Flag Warning until 7 PM EDT this evening for RIZ001>007.
MARINE...Small Craft Advisory until 2 PM EDT Wednesday for ANZ230>237-
251.
Small Craft Advisory until 8 AM EDT Wednesday for ANZ250.
Gale Warning until 8 AM EDT Wednesday for ANZ254-255.
Small Craft Advisory until 5 PM EDT Wednesday for ANZ256.
&&
SYNOPSIS...Frank/KJC
NEAR TERM...Frank
SHORT TERM...Frank
LONG TERM...KJC
AVIATION...Frank/KJC
MARINE...Frank/KJC
FIRE WEATHER...Frank
CLIMATE...StaffHazardous weather outlook, Apr 11, 4:10 PM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 410 PM EDT Tue Apr 11 2023 CTZ002>004-MAZ002>022-026-RIZ001>007-122015- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- 410 PM EDT Tue Apr 11 2023 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Red Flag Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ023-024-122015- Dukes MA-Nantucket MA- 410 PM EDT Tue Apr 11 2023 This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-256-RIZ008-122015- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island-Block Island RI- 410 PM EDT Tue Apr 11 2023 This Hazardous Weather Outlook is for Massachusetts coastal waters, southern Rhode Island and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ254-255-122015- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 410 PM EDT Tue Apr 11 2023 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:48 AM EDT | Red Flag Warning | BOX | Bristol, Kent, Newport, Providence, Washington | 17 hr |
| Apr 11, 1:54 AM EDT | Gale Warning | BOX | 24 hr |
Nearby
Red Flag Warnings in Massachusetts, 2023Red Flag Warnings in Rhode Island, 2023Red Flag Warnings in Connecticut, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.